# SDR FDEA201703060783

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5327541020490
- Condition: Damaged
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY CLS ADAPTER HAS PIECE BROKEN OUT AT FRAME 57 OTBD OF SEAT TRACK,  Y1456.  REMOVED AND REPLACED THE CLS ADAPTER IAW DWG A53278286 AND SRM 51-40-21.  MAJOR REPAIR.
